# SDR UALA2010061002027

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 58,397 hours, 11,393 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 41
- Condition: Faulted
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM EICAS MSG AND 2 STATUS MSGS AFTER ALIGNMENT.  RESET CB'S, FOLLOWED FIM FOR MSG 2368893 & 2360031, NO FAULTS. LOGGED ON AND PASSED MAT GROUND TEST. USING AHM FOUND MSG 2360061 SEVERAL TIMES, IAW FIM TASK 23-15 804 LGA HPA NEEDS TO BE REPLACED. OUT OF STOCK LAXJL. FOUND MSG23-68893 ACTIVE. IAW FIM SUSPECT SDU M23106. REPLACED SDU IAW MM. COMPLETED OPS CHECK BY CALLING SMC. 2 SEGMENTS LATER RCV'D EICAS MESSAGES SATCOM SYS AND SATCOM HGA DISPLAYED. TRIED CBS RESET P110 E17 E20 & E21,NO HELP.  NEEDS MORE TIME FOR TROUBLESHOOTING. REACTIVATED SATCOM SYS AND IT LOGGED NORMALLY. GROUND TEST ACCOMPLISHED AND IT PASSED.
